5 found
Order:
Disambiguations
Diana Carolina Montoya [4]Diana C. Montoya [1]
  1.  13
    Ideals of Independence.Vera Fischer & Diana Carolina Montoya - 2019 - Archive for Mathematical Logic 58 (5-6):767-785.
    We study two ideals which are naturally associated to independent families. The first of them, denoted \, is characterized by a diagonalization property which allows along a cofinal sequence of stages along a finite support iteration to adjoin a maximal independent family. The second ideal, denoted \\), originates in Shelah’s proof of \ in Shelah, 433–443, 1992). We show that for every independent family \, \\subseteq \mathcal {J}_\mathcal {A}\) and define a class of maximal independent families, to which we refer (...)
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  2.  13
    Coherent Systems of Finite Support Iterations.Vera Fischer, Sy D. Friedman, Diego A. Mejía & Diana C. Montoya - 2018 - Journal of Symbolic Logic 83 (1):208-236.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  3.  11
    Higher Independence.Vera Fischer & Diana Carolina Montoya - forthcoming - Journal of Symbolic Logic:1-24.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  4.  17
    Some Cardinal Invariants of the Generalized Baire Spaces, Universität Wien, Austria, 2017. Supervised by Sy-David Friedman.Diana Carolina Montoya - 2018 - Bulletin of Symbolic Logic 24 (2):197-197.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  5.  28
    A Base-Matrix Lemma for Sets of Rationals Modulo Nowhere Dense Sets.Jörg Brendle & Diana Carolina Montoya - 2012 - Archive for Mathematical Logic 51 (3-4):305-317.
    We study some properties of the quotient forcing notions ${Q_{tr(I)} = \wp(2^{< \omega})/tr(I)}$ and P I = B(2 ω )/I in two special cases: when I is the σ-ideal of meager sets or the σ-ideal of null sets on 2 ω . We show that the remainder forcing R I = Q tr(I)/P I is σ-closed in these cases. We also study the cardinal invariant of the continuum ${\mathfrak{h}_{\mathbb{Q}}}$ , the distributivity number of the quotient ${Dense(\mathbb{Q})/nwd}$ , in order to (...)
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark